# SDR AALA201611099002

- Difficulty date: November 8, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 46,554 hours, 27,134 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Controller
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ABORTED TAKEOFF INVALID DATA ON MCDU. MAINTENANCE REALIGNED FMGC'S AND PERFORMED SATISFACTORY LAND CAT CAPABILITY TEST PER AMM 22-97-00.
